# SDR 97ZZZX3078

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152TJ
- Make and model: Lear 35A
- Aircraft serial: 243
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: 66082639
- Condition: Intermittent
- Location: Stall Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED REPAIRED STALL WARNING COMPUTER PN 6608263-9 FROM LEARJET PARTS.  INSTALLED IN AIRCRAFT, UNIT WAS INTERMITTENT ON SEVERAL SETTINGS.  UNABLE TO CALIBRATE SYSTEM, REMOVED, REPLACED WITH SECOND REPAIRED UNIT SAME PART NUMBER.  SECOND UNIT FUNCTIONED PROPERLY.  RETURNED FIRST UNIT FOR WARRANTY.
